# SDR HALA0600514

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,221 hours, 14,953 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 1113
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE LP1 STATUS MESSAGE.  APPROX 3 HRS INTO FLIGHT.  NO STATUS MESSAGE ON ENGINE PAGE.  (FIM 26150700) WIRING CHECK OK IAW FIM 26-15-00, FIG.103. REPLACED APU FIRE DET 1 CARD M685. OPS CHECK OK IAW FIM 26-15-00.  MESSAGE CLEARED. SYSTEM TEST OK
